Cuprofen Maximum Strength Tablets

Cuprofen Maximum Strength Tablets contain 400mg of the active ingredient ibuprofen. Ibuprofen belongs to the class of
medicines called non-steroidal anti-inflammatory agents which reduce pain, fever and inflammation.

Clear
SKU: Cuprofen maximum strength tablets Categories: , , ,
OptionsPriceStock
One Pack(s) | 96£10.99In Stock

Discreet Packaging

UK Based

Description

Product Description

Buy Cuprofen Maximum Strength Tablets Online

My Pharmacy Is The Best Place To Buy Cuprofen Maximum Strength 400mg UK In 2020. To order Cuprofen Maximum Strength Tablets Online In The UK you are not required to have a prescription, but you will need to complete a free online consultation service.

Buy Cuprofen Maximum Strength 400mg UK Next Day Delivery

Through My Pharmacy You Can Buy Cuprofen Maximum Strength Tablets Online UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Cuprofen Maximum Strength Tablets

Cuprofen Maximum Strength Tablets contain the active ingredient Ibuprofen. Ibuprofen is a non-steroidal anti-inflammatory medicine that can help to reduce pain, a fever or inflammation.

In addition, Cuprofen Maximum Strength Tablets can be used to relieve:

  • Rheumatic pain
  • Muscular pain
  • Dental pain
  • Period pains
  • Backache
  • Neuralgia
  • Migraines and headaches
  • Colds, flu and feverishness

See more information on pain relief on the NHS website.

Cuprofen Maximum Strength 400mg 96 Tablets

Cuprofen Maximum Strength 400mg 96 Tablets are usually safe for most people to take but there are a small number of people who should not take them. You should not take Cuprofen Maximum Strength 400mg 96 Tablets if you:

  • Are allergic to ibuprofen or to any other ingredient in this product, aspirin or other related painkillers
  • Have a stomach ulcer, perforation or bleeding of the stomach
  • Are taking aspirin at doses of above 75mg daily
  • Are taking other anti-inflammatory drugs as these may increase the risk of side effects
  • Suffer from severe heart, kidney or liver failure
  • Are in the last 3 months of pregnancy

You should talk to your doctor before taking Cuprofen Maximum Strength 96 tablets if you:

  • Are elderly
  • Suffer or have suffered from asthma or allergic disease
  • Suffer from a mixed connective tissue disease
  • Have liver or kidney problems
  • Have heart problems, previous stroke or think you might be at risk for these conditions
  • Suffer from stomach or bowel problems

Cuprofen Maximum Strength 96

Cuprofen Maximum Strength 96 can affect how other medications that you may be taking work. Some of the medicines that may be affected while taking Cuprofen Maximum Strength 96 tablets include but are not limited to:

  • Anti-coagulants
  • Medicines that reduce high blood pressure
  • Corticosteroids
  • Selective serotonin re-uptake inhibitors
  • Cardiac glycoside
  • Lithium
  • Methotrexate
  • Ciclosporin
  • Mifepristone

You should always check with the advice of your doctor or a pharmacist before using Cuprofen Maximum Strength 96 with your other medications to ensure they are safe for you to use.

Cuprofen Maximum Strength Dosage

Cuprofen Maximum Strength Dosage instructions should always be followed as directed on the box or as stated by your GP. Cuprofen Maximum Strength Dosage instructions explain that Cuprofen Tablets should:

  • Only be taken by mouth
  • Used only for a short period of time
  • You should take the lowest dose for the shortest time possible and only when needed

If your symptoms become worse or do not improve after 3 days for children and 10 days for adults, you should contact your doctor to discuss the problem there may be an alternative treatment method needed.

You can view a full list of dosage instructions here in the patient information leaflet.

Cuprofen Maximum Strength Dose

The recommended Cuprofen Maximum Strength Dose for adults and children over 12 years of age is:

  • One tablet to be taken with a glass of water up to 3 times a day when required

The Cuprofen Maximum Strength Dose is but in place to ensure the medication is taken safely, to lower the risk of Cuprofen Maximum Strength Side Effects occurring and to minimise the risk of overdose.

The symptoms of a Cuprofen Maximum Strength Dose can include nausea, stomach pain, vomiting headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions, weakness and dizziness, blood in urine, cold body feeling, and breathing problems.

If you or your child has accidentally taken more of this medicine than you should have, always contact a doctor or nearest A&E department for advice on the next step to take.

Cuprofen Maximum Strength Side Effects

Cuprofen Maximum Strength Side Effects can occur but that does not mean everybody will get them. You should stop taking Cuprofen 400mg tablets and contact your doctor immediately if any of the following Cuprofen Maximum Strength Side Effects occur:

  • Passing blood in your faeces
  • Passing black tarry stools
  • Vomiting any blood or dark particles that look like coffee grounds
  • Allergic reactions

A full list of side effects is available to view in the patient information leaflet sent with your Ibuprofen Extra Strength 400mg tablets.

Cuprofen 400mg

Before taking any medication, you should always make sure you are not sensitive to any of the ingredients.

Each Cuprofen 400mg tablet contains the main ingredient Ibuprofen. Cuprofen 400mg tablets also contain Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.

Cuprofen Tablets

No matter where you get your Cuprofen tablets you should always make sure you obtain them from a registered and trusted pharmacy.

Any online pharmacy should be registered with the General Pharmaceutical Council and any online doctor service should registered with the Care Quality Commission and General Medical Council.

If you are ever unsure you should contact the company for proof.

Cuprofen And Paracetamol Together

You can take Cuprofen And Paracetamol Together if you are an adult and you are not taking any other medications that contain either of them. When taking Cuprofen And Paracetamol Together there are no noted harmful interactions, you can either take them at the same time or space the doses apart.

Please note information for a child taking Cuprofen And Paracetamol Together is different and should only be done if advised by a healthcare professional first.

If you would like you order some paracetamol, we offer this here at My Pharmacy.

Ibuprofen Extra Strength 400mg

Ibuprofen Extra Strength 400mg should be stored correctly to ensure safety of both yourself, your family or friends and the environment. You can help do this by storing Ibuprofen Extra Strength 400mg tablets:

  • Keeping them out of the sight and reach of children
  • Not using them after the expiry date shown on the label
  • Do not store above 25°C
  • Returning any unused Ibuprofen Extra Strength 400mg to your local pharmacy

Cuprofen Maximum Strength Boots

Whilst Cuprofen Maximum Strength Tablets are available from other commercial stores like Cuprofen Maximum Strength Boots most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Cuprofen Maximum Strength Boots, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Cuprofen Maximum Strength Boots, My Pharmacy can be as much as 50% cheaper to buy the same products.

If we can assist you with any further information regarding Cuprofen Maximum Strength 400mg 96 Tablets, Cuprofen Maximum Strength Tablets, Cuprofen Maximum Strength Dosage or anything else regarding Cuprofen Tablets please do not hesitate to contact our helpful customer service team on info@mypharmacy.co.uk

See our other Pain Relief or Cough and Cold treatments at My Pharmacy.

Side Effects

As with all medicines, these tablets can have side effects in some people. The elderly are more likely to suffer such effects.
If you suffer from any of the following at any time during your treatment STOP TAKING the medicine and seek immediate medical help:
• Passing blood in your faeces (stools/motions).
• Passing black tarry stools.
• Vomiting any blood or dark particles that look like coffee grounds.
• Allergic reactions, which can include the following: bruising or facial swelling; swelling of the lips, throat and tongue
causing difficulty swallowing or breathing; breathing problems, e.g. unexplained wheezing, shortness of breath, asthma or
worsening of asthma; skin reactions, e.g. skin rashes, itching, urticaria (hives) which can be severe with blistering and
peeling of the skin; rapid heart rate/palpitations, collapsing or low blood pressure. Seek medical help immediately.
• Severe skin reaction known as DRESS syndrome. Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood cells) (frequency not known).
STOP TAKING the medicine and tell your doctor if you experience:
• Indigestion or heartburn.
• Abdominal pain (pain in your stomach) or other abdominal stomach symptoms.
• Blood disorders such as anaemia, low white blood cells, low platelet count, suppressed bone marrow function or reduction
in granulocytes (a type of white blood cell) which could result in the following symptoms: unexplained bruising or
bleeding, sore throat, mouth ulcers, fever, extreme paleness, weakness or exhaustion.
• Very rarely may cause blood in urine, kidney damage or kidney failure or liver problems such as hepatitis or jaundice (yellowing of the skin).
• There have been rare reports of aseptic meningitis, which can include symptoms such as headache, stiff neck, disorientation, fever
and eye sensitivity to light, particularly in patients with existing auto-immune disorders such as Lupus. Seek medical help immediately.
The following side effects could also occur; tell your doctor if you experience these effects:
• Nausea and indigestion; rarely may cause diarrhoea, constipation, vomiting or flatulence, worsening of existing bowel
disease (ulcerative colitis or Crohn’s disease).
• Headaches.
• Very rarely may cause skin rashes.
Medicines such as Cuprofen Maximum Strength Tablets may be associated with a small increased risk of heart attack
(myocardial infarction) or stroke. Fluid retention (oedema), high blood pressure, and heart failure have also been reported.
If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist

Further Information